@article{(Open Science Index):https://publications.waset.org/pdf/10000794,
	  title     = {Bilinear and Bilateral Generating Functions for the Gauss’ Hypergeometric Polynomials},
	  author    = {Manoj Singh and  Mumtaz Ahmad Khan and  Abdul Hakim Khan},
	  country	= {},
	  institution	= {},
	  abstract     = {The object of the present paper is to investigate several
general families of bilinear and bilateral generating functions with
different argument for the Gauss’ hypergeometric polynomials.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {8},
	  number    = {10},
	  year      = {2014},
	  pages     = {1385 - 1389},
	  ee        = {https://publications.waset.org/pdf/10000794},
	  url   	= {https://publications.waset.org/vol/94},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 94, 2014},
	}